MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5; POWER WHEELCHAIR

PERMOBIL INC. PERMOBIL F5; POWER WHEELCHAIR
Model Number F5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dealer received report from end-users father that end-user was diagnosed as having a fracture to their left tibia just below the patella.Dealer reports having had the end-user in their facility for the final fitting of the device 2 days prior to receiving the report of injury.End-users family allege the injury was sustained while the end-user was initially stood during the fitting process.End-users mother claims the knee block had been adjusted to tight on that initial stand and this is when they feel the injury occurred.Dealer confirmed on the initial stand, when the end-user was partially stood, the knee block tension was noted to be too tight.End-user was then lowered to a sitting position and the knee block tension was adjusted.Reports are end-user was stood another five times during the fitting process with no incidents having been noted.Dealer reports that nothing had been brought to his attention of possible physical issues with the end-user during the entire fitting process.Family reports the end-user is wearing a cast on her left leg and is currently using the device for maneuverability, but are refraining from using the stand feature until the end-user recovers from the injury.Dealer and permobil representative report the unit was and remains fully operational without any known issues.It cannot be confirmed that this reported injury occurred as a result of using the stand feature or by another means.The dhr was reviewed and unit was built according to specification.
 
Event or Problem Description
Dealer reports having been contacted by end users father reporting end user having been treated for a fractured left leg.Family alleges this injury occured while end user was using the chairs stand feature.

Brand Name
PERMOBIL F5
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke dr.
lebanon TN 37090
MDR Report Key6044623
Report Number1221084-2016-00043
Device Sequence Number13678613
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public17330818229844
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2016
Initial Report FDA Received Date10/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;